My period began on July 31st and ended August 5th. My boyfriend and i had unprotected sex on August the 11th which happened to be the first day i could be ovulating. I'm on Trisprintec and this is my third pack. Sometimes, I take the pill an hour or two late on some days. I got paranoid after feeling some weird stomach feeling and took Plan B. (Probably a bad idea but I got scared). I took my birth control as usual after taking Plan B. Is there a way I could be pregnant? And please no hate comments I know it was a truly stupid idea.
OMG girl what are you doing? You were protected by the pill. For one thing, YOU DO NOT OVULATE ON THE PILL. That is how it works. So all this other stuff is extra, and totally unecessary. Plan B is not magic, and only delays ovulation,, but you don't ovulate. Your cycle is going to be a mess this next month. You probably felt gas, because you'd never feel something from pregnancy yet.
Please read this. I think I wrote it for you . https://www.drugs.com/answers/time-bring-foreword-worried-pregnancy-1382976.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2014 • 1 answer
Posted 3 Apr 2015 • 1 answer
Posted 21 Apr 2015 • 1 answer
Posted 28 Sep 2015 • 0 answers
Posted 31 Oct 2015 • 0 answers